# SDR PNSA080202

- Difficulty date: February 19, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 38,528 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Unknown
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING A CHECK FLIGHT FOR A RT ENGINE CHANGE THE NOSE GEAR WOULD NOT STAY IN THE UPLOCK POSITION.  AFTER THE CHECK FLIGHT THE MX DEPARTMENT CLEANED AND LUBED THE NOSE GEAR AND PERFORMED AN OP CHECK, NORMAL.
